Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What is the treatment for blurred vision in right eye?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
Hi Doctor. I have been diagnosed with an eye infection. My right eye's vision is quite blur. The doctor asked me to take Wysolone- 40mg and Rantac tablets. Can you give any further advise please?
Posted Sat, 8 Feb 2014 in General Health
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer: Main line of treatment is absent Detailed Answer: Hello ma'am and welcome. Thank you for writing to us. Firstly, once you were diagnosed with the infection, were you prescribed any antibiotics or anti-viral medication to treat the infection? As mentioned by you, you have only been prescribed a steroid (wysolone) to help reduce the inflammation in the eye (which may be causing the symptom of blurred vision), but your doctor has not addressed the infection. The rantac is just an antacid that will prevent the wysolone from irritating your stomach. Treating the symptoms will not help, as the symptoms will only be present as long as the infection is present; so it is better to treat the infection, rather than the symptoms. Treatment of eye infections usually includes the following: -Antibiotic or anti-viral medication (depending on the source of the infection being bacterial or viral) -Anti-inflammatory eye drops -Antacids to help avoid gastric irritation -Lubrication -Antipryretics (to treat the fever if present) -Pain management medication (only if the eye pain is too strong) As you can see, the main line of treatment has not been prescribed ma'am. Although wysolone will surely help, I do not think this is the real solution to your problem. I hope you find my response both helpful and informative. Please feel free to write back to me for any further clarifications, I would be more than happy to help. Best wishes.
Above answer was peer-reviewed by
Follow-up: What is the treatment for blurred vision in right eye? 26 hours later
Hello Doctor. Thank you for your response. Also, I'm sorry I didn't mention this earlier. When I was initially diagnosed with my eye infection, I was asked to take Azithromycin tablets for a week. When I went after a week, I was told that the infection in my left eye is the same but the infection in my left eye(the one with the blurred vision) has increased. After that, I was prescribed Wystolone and Rantac. Please give me your opinion on this. Could you give me some alternate measures to take as we'll? I also want to ask you if it is normal to get an eye infection post a viral fever which I had a few weeks back? Should I be alarmed about something? Thank you.
Answered by Dr. Shoaib Khan 7 hours later
Brief Answer: Suspected diagnosis: Viral conjunctivitis Detailed Answer: Hello once again ma'am. Thank you for the additional information. Your diagnosis is more clear thanks tk the information provided. Viral conjunctivitis is usually accompanied by a viral infection. This infection requires treatment with the following: -Anti-viral medication (the specific antibiotic will be prescribed based on the specific infection-causing virus) -Topical steroid -Antibiotics if required (to protect from secondary infections) So, as I had mentioned earlier, your treatment regimen is incomplete, and you will have to report to your doctor requesting for addtion of the first-line of treatment (i.e. the antiviral). There are no alternate measures as such, except for improved hygiene (wash your hands regularly, do not rub your eyes, etc.). The main treatment will be the antiviral medication. Hope this information helps you ma'am. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor